# SDR USAA2009021990376

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 38,409 hours, 15,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6957
- Condition: Failed
- Location: Cabin
- Part time: 31,955 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 255 LAS - EEL - EMERGENCY POWER SUPPLY UNIT FORWARD LEFT DOES NOT PASS TEST.  MAINTENANCE REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT.
